Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
187 Doctors are Online

Anticonvulsants,panic attacks and feeling lifeless - Online Doctor Chats

Date : 21-Feb-2012
User rating for this question
Very Good Posted in: Mental Health
Answered by

General & Family Physician
Practicing since : 2005
Answered : 2305 Questions
User :   My health is down since last few days and i am gettng this kind of attacks whr i feel reALLY LOW AND FEEL LIFELESS AND FEEL REALLY BAD.I dont know wats happening. I have been advised to take cloba 10. it still not affecting please advise          
Doctor :   Hi
User :   hi
Doctor :   Let me read your query
User :   have u read my query
User :   ok
Doctor :   Ok
Doctor :   May I know your age, height, weight, occupation and marital status?
User :   36. 5'5'', 75kgs, not working, single
Doctor :   Ok
Doctor :   Since when are you having this problem?
User :   since last few months
Doctor :   Ok
Doctor :   Can you figure out a reason?
Doctor :   meaning something related to your mind
User :   it use to happen once in 15 dayas whn i am really tired or somethng now its evrey 3 days
Doctor :   Ok
User :   no it is physical
Doctor :   Any changes in life of late?
Doctor :   Ok
User :   i have no worries as such
Doctor :   that is fine
User :   its jst whn i get too exhausted it happens
Doctor :   How about our activity levels in a day?
User :   its fine genrally
User :   whn i goto gym and excercise too much it happens
Doctor :   Ok
User :   will cloba 10 help
Doctor :   Ofcourse too much of strenous exercise is not recommended
Doctor :   Have you been prescribed with cloba, and if yes, which speciality doctor?
User :   a psychiatrist
User :   now i am in
Doctor :   Ok
User :   jst moved here last month
Doctor :   When was that?
Doctor :   and since how long have you been taking it?
User :   been taking it regularly for like 2-3 months
User :   he has asked me to take ytwice a day but i take onlty once
Doctor :   Ok
Doctor :   For how long has he prescribed?
User :   he has asked me to continue it for right now
User :   no time period
Doctor :   Ok
Doctor :   Had you presented with same complaints to him?
User :   i am out of touch with him now
User :   he jst asks me to continue with cloba
Doctor :   Ok
Doctor :   but were you having the same complaints at that time
Doctor :   before starting cloba
User :   yes
Doctor :   Ok
Doctor :   How has your response been to this medicine?
User :   tats why i started
User :   it stopped for abt 2 months
Doctor :   ok
User :   now its started again
Doctor :   Have you undergone blood tests and an ECG?
User :   ya all reports are normal
Doctor :   Ok, thats fine
Doctor :   How about your weight in the past?
User :   its been normal
User :   lost like 10 kgs last year
Doctor :   Ok
Doctor :   that is fine
User :   use to excercise a lot
Doctor :   So now, do not overexert yourself
User :   ok
Doctor :   that is not recommended any day
User :   but wat do i do abt thse attacks
Doctor :   and keep yourself well hydrated
User :   ok
Doctor :   Report back to a nearby psychiatrist
Doctor :   regarding cloba
Doctor :   I would foresee for it to be stopped, but shall be decided by the Psychiatrist
User :   but is it safe to contniue taking it
Doctor :   I don't see the necessity to continue
Doctor :   Talk about other drugs like Propranolol
Doctor :   instead
User :   but whn i am havng these attackks i need to taka it right
User :   why
Doctor :   I have mentioned about a similar drug
User :   why not cloba 10
Doctor :   That is a stronger one
Doctor :   and a different class all together
User :   in wat way
User :   propranolol is for wat exactly
Doctor :   that is mainly an anticonvulsant
Doctor :   Propranolol is a good medication for such panic attacks
User :   ok
Question is related to
Diseases and Conditions
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor